Alert archive / Pennsylvania / River Flood Warnings in 2010

River Flood Warning 21, NWS Binghamton, NY

March 13, 2010Luzerne County, Pennsylvania

NWS Binghamton, NY issued this river flood warning at Mar 13, 2010, 8:49 PM EST for Luzerne County, Pennsylvania. It took effect at Mar 15, 2010, 8:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 13, 2010, 8:49 PM EST (01:49 UTC)
In effect from
Mar 15, 2010, 8:00 AM EDT
Expired
Mar 14, 2010, 10:27 AM EDT
In force
Issued by
NWS Binghamton, NY
Flood severity
Minor

County Luzerne County, PA

The radar

The Binghamton radar (KBGM), 114 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Susquehanna River at Wilkes Barre (WBRP1). The gauge peaked at 18.86 ft at Mar 15, 2010, 5:00 AM EDT.

actionminormoderate1015202503/1403/15
Action stage
10 ft
Minor stage
22 ft
Moderate stage
28 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01536500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

525 
WGUS41 KBGM 140149
FLWBGM
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
849 PM EST SAT MAR 13 2010

...THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN NEW YORK...PENNSYLVANIA... 

  TIOUGHNIOGA RIVER AT CORTLAND AFFECTING CORTLAND COUNTY
  SUSQUEHANNA RIVER AT MESHOPPEN AFFECTING WYOMING COUNTY
  SUSQUEHANNA RIVER NEAR WILKES-BARRE AFFECTING LUZERNE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...


SAFETY MESSAGE...

DO NOT DRIVE OVER FLOODED ROADS OR BRIDGES...

STAY TUNED TO NOAA WEATHER RADIO...THE OFFICIAL VOICE OF THE NATIONAL
WEATHER SERVICE...FOR LATER DEVELOPMENTS...

FOR FURTHER RIVER AND WEATHER INFORMATION YOU CAN VISIT OUR WEBSITE 
AT WEATHER.GOV/BGM

&&

NYC023-141349-
/O.NEW.KBGM.FL.W.0019.100315T0600Z-100315T1800Z/
/CRTN6.1.ER.100315T0600Z.100315T0600Z.100315T0600Z.NO/
849 PM EST SAT MAR 13 2010

THE NATIONAL WEATHER SERVICE IN BINGHAMTON NEW YORK HAS ISSUED A 

* FLOOD WARNING FOR 
  THE TIOUGHNIOGA RIVER AT CORTLAND.
* FROM LATE SUNDAY NIGHT TO MONDAY AFTERNOON...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  8:00 PM SATURDAY THE STAGE WAS 6.8 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY 
  MONDAY MORNING.
* IMPACT...AT 8.0 FEET...MINOR FLOODING OF KELLOGG ROAD WHICH IS 
  SOUTH OF THE CITY OF CORTLAND.

$$

PAC131-141349-
/O.NEW.KBGM.FL.W.0020.100315T0200Z-100315T1400Z/
/MHPP1.1.ER.100315T0200Z.100315T0200Z.100315T0200Z.NO/
849 PM EST SAT MAR 13 2010

THE NATIONAL WEATHER SERVICE IN BINGHAMTON NEW YORK HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SUSQUEHANNA RIVER AT MESHOPPEN.
* FROM SUNDAY EVENING TO MONDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  8:30 PM SATURDAY THE STAGE WAS 20.3 FEET. 
* FLOOD STAGE IS 27.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  TOMORROW LATE EVENING.
* IMPACT...AT 27.0 FEET...MINOR FLOODING BEGINS. LOW LYING AREAS ON 
  BOTH SIDES OF THE RIVER ARE AFFECTED. SOME FARM LAND AND RIVER ROAD
  ON THE MEHOPPANY SIDE OF THE RIVER BEGIN TO FLOOD.

$$

PAC079-141349-
/O.NEW.KBGM.FL.W.0021.100315T0100Z-100316T1017Z/
/WBRP1.1.ER.100315T0100Z.100315T1100Z.100315T2217Z.NO/
849 PM EST SAT MAR 13 2010

THE NATIONAL WEATHER SERVICE IN BINGHAMTON NEW YORK HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SUSQUEHANNA RIVER NEAR WILKES-BARRE.
* FROM SUNDAY EVENING TO TUESDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  7:45 PM SATURDAY THE STAGE WAS 13.3 FEET. 
* FLOOD STAGE IS 22.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE EVENING AND 
  CONTINUE TO RISE TO NEAR 22.6 FEET BY MONDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY MONDAY EVENING.
* IMPACT...AT 22.0 FEET...MINOR FLOODING BEGINS. LOWLANDS IN 
  PLAINSVILLE...PLYMOUTH FLATS...THE CITY OF WILKES-BARRE IS 
  PROTECTED BY LEVEES TO 41 FEET.

$$

&&
             FLD  OBSERVED                FORECAST
LOCATION     STG  STG  DAY TIME  SUN  MON  MON  MON  TUE
  CORTLAND     8   6.8 SAT 08 PM    7.9              
  MESHOPPEN   27  20.3 SAT 08 PM   26.0   23.6   22.8
  WILKES-BAR  22  13.3 SAT 08 PM   22.6   19.6   18.3

DJN
2 follow-up statements
900 
WGUS81 KBGM 140738
FLSBGM
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
338 AM EDT SUN MAR 14 2010

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEW 
YORK...PENNSYLVANIA...
 
  SUSQUEHANNA RIVER AT CONKLIN AFFECTING BROOME AND SUSQUEHANNA 
  COUNTIES
  SUSQUEHANNA RIVER AT VESTAL AFFECTING BROOME AND TIOGA COUNTIES
  TIOUGHNIOGA RIVER AT CORTLAND AFFECTING CORTLAND COUNTY
  SUSQUEHANNA RIVER AT MESHOPPEN AFFECTING WYOMING COUNTY

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW 
YORK...PENNSYLVANIA...
 
  SUSQUEHANNA RIVER AT WAVERLY/SAYRE AFFECTING TIOGA AND BRADFORD 
  COUNTIES 
  SUSQUEHANNA RIVER NEAR WILKES-BARRE AFFECTING LUZERNE COUNTY 
PRECAUTIONARY/PREPAREDNESS ACTIONS...


SAFETY MESSAGE...

DO NOT DRIVE OVER FLOODED ROADS OR BRIDGES...

STAY TUNED TO NOAA WEATHER RADIO...THE OFFICIAL VOICE OF THE NATIONAL
WEATHER SERVICE...FOR LATER DEVELOPMENTS...

FOR FURTHER RIVER AND WEATHER INFORMATION YOU CAN VISIT OUR WEBSITE 
AT WEATHER.GOV/BGM

&&

NYC007-PAC115-140808-
/O.CAN.KBGM.FL.W.0015.000000T0000Z-100316T2000Z/
/CKLN6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
338 AM EDT SUN MAR 14 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE SUSQUEHANNA RIVER AT CONKLIN.
* AT  3:00 AM SUNDAY THE STAGE WAS 9.5 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 11.2 FEET 
  AFTER MIDNIGHT MONDAY MORNING.
* IMPACT...AT 11.0 FEET...SOME YARDS ON RIVERSIDES IN CONKLIN BEGIN TO
  FLOOD.

$$

NYC007-107-140808-
/O.CAN.KBGM.FL.W.0016.000000T0000Z-100315T1800Z/
/VSTN6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
338 AM EDT SUN MAR 14 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE SUSQUEHANNA RIVER AT VESTAL.
* AT  3:00 AM SUNDAY THE STAGE WAS 14.4 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 15.9 FEET 
  AFTER MIDNIGHT MONDAY MORNING.

$$

NYC107-PAC015-141938-
/O.EXT.KBGM.FL.W.0017.100314T0800Z-100316T0000Z/
/WVYN6.1.ER.100314T0800Z.100314T1200Z.100315T1200Z.NO/
338 AM EDT SUN MAR 14 2010

THE FLOOD WARNING CONTINUES FOR
  THE SUSQUEHANNA RIVER AT WAVERLY/SAYRE.
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  3:00 AM SUNDAY THE STAGE WAS 10.7 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE AROUND 6 AM THIS MORNING AND 
  CONTINUE TO RISE TO NEAR 11.3 FEET BY NOON. THE RIVER WILL 
  FALL BELOW FLOOD STAGE ON MONDAY MORNING.
* IMPACT...AT 11.0 FEET...MINOR FLOODING BEGINS FOR AREAS WITHOUT 
  PROTECTIVE LEVEES WITH MAINLY FIELD AND SOME BASEMENT FLOODING IN 
  THE CANNON HOLE NEIGHBORHOOD ON THE NEW YORK SIDE OF THE 
  SUSQUEHANNA RIVER. ATHENS IS PROTECTED TO 26 FEET.

$$

PAC131-140808-
/O.CAN.KBGM.FL.W.0020.000000T0000Z-100315T1400Z/
/MHPP1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
338 AM EDT SUN MAR 14 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE SUSQUEHANNA RIVER AT MESHOPPEN.
* AT  3:15 AM SUNDAY THE STAGE WAS 21.2 FEET. 
* FLOOD STAGE IS 27.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 25.0 FEET 
  AFTER MIDNIGHT MONDAY MORNING.
* IMPACT...AT 27.0 FEET...MINOR FLOODING BEGINS. LOW LYING AREAS ON 
  BOTH SIDES OF THE RIVER ARE AFFECTED. SOME FARM LAND AND RIVER ROAD
  ON THE MEHOPPANY SIDE OF THE RIVER BEGIN TO FLOOD.

$$

PAC079-141938-
/O.EXT.KBGM.FL.W.0021.100315T1200Z-100316T0000Z/
/WBRP1.1.ER.100315T1200Z.100315T1200Z.100315T1200Z.NO/
338 AM EDT SUN MAR 14 2010

THE FLOOD WARNING CONTINUES FOR
  THE SUSQUEHANNA RIVER NEAR WILKES-BARRE.
* FROM MONDAY MORNING TO MONDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  1:45 AM SUNDAY THE STAGE WAS 14.4 FEET. 
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO CREST AT THE FLOOD STAGE 
  MONDAY MORNING AND THEN FALL DURING THE AFTERNOON.
* IMPACT...AT 22.0 FEET...MINOR FLOODING BEGINS. LOWLANDS IN 
  PLAINSVILLE...PLYMOUTH FLATS...THE CITY OF WILKES-BARRE IS 
  PROTECTED BY LEVEES TO 41 FEET.

$$

NYC023-140808-
/O.CAN.KBGM.FL.W.0019.000000T0000Z-100315T1800Z/
/CRTN6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
338 AM EDT SUN MAR 14 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE TIOUGHNIOGA RIVER AT CORTLAND.
* AT  3:00 AM SUNDAY THE STAGE WAS 6.8 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 7.2 FEET 
  ON MONDAY MORNING.
* IMPACT...AT 8.0 FEET...MINOR FLOODING OF KELLOGG ROAD WHICH IS 
  SOUTH OF THE CITY OF CORTLAND.

$$

&&
             FLD  OBSERVED         FORECAST 7AM
LOCATION     STG  STG  DAY TIME    MON    TUE    WED
  CONKLIN     12   9.5 SUN 03 AM   11.1   10.6       
  VESTAL      18  14.4 SUN 03 AM   15.6   14.3       
  WAVERLY/SA  11  10.7 SUN 03 AM   11.0    9.9       
  MESHOPPEN   27  21.2 SUN 03 AM   24.3   21.3       
  WILKES-BAR  22  14.4 SUN 03 AM   22.0   18.9       
  CORTLAND     8   6.8 SUN 03 AM    7.2
454 
WGUS81 KBGM 141427
FLSBGM
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1027 AM EDT SUN MAR 14 2010

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEW 
YORK...PENNSYLVANIA...
 
  SUSQUEHANNA RIVER AT WAVERLY/SAYRE AFFECTING TIOGA AND BRADFORD 
  COUNTIES
  SUSQUEHANNA RIVER NEAR WILKES-BARRE AFFECTING LUZERNE COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

DO NOT DRIVE OVER FLOODED ROADS OR BRIDGES...

STAY TUNED TO NOAA WEATHER RADIO...THE OFFICIAL VOICE OF THE NATIONAL
WEATHER SERVICE...FOR LATER DEVELOPMENTS...

FOR FURTHER RIVER AND WEATHER INFORMATION YOU CAN VISIT OUR WEBSITE 
AT WEATHER.GOV/BGM

&&

NYC107-PAC015-141457-
/O.CAN.KBGM.FL.W.0017.000000T0000Z-100316T0000Z/
/WVYN6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1027 AM EDT SUN MAR 14 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE SUSQUEHANNA RIVER AT WAVERLY/SAYRE.
* AT 10:00 AM SUNDAY THE STAGE WAS 10.7 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 10.8 FEET.  THE 
  RIVER LEVEL WILL HOLD FAIRLY STEADY JUST UNDER FLOOD STAGE...BETWEEN 10.5 AND 10.7 
  FEET...THROUGH MONDAY MORNING.
* IMPACT...AT 11.0 FEET...MINOR FLOODING BEGINS FOR AREAS WITHOUT 
  PROTECTIVE LEVEES WITH MAINLY FIELD AND SOME BASEMENT FLOODING IN 
  THE CANNON HOLE NEIGHBORHOOD ON THE NEW YORK SIDE OF THE 
  SUSQUEHANNA RIVER. ATHENS IS PROTECTED TO 26 FEET.

$$

PAC079-141457-
/O.CAN.KBGM.FL.W.0021.000000T0000Z-100316T0000Z/
/WBRP1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1027 AM EDT SUN MAR 14 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE SUSQUEHANNA RIVER NEAR WILKES-BARRE.
* AT 10:00 AM SUNDAY THE STAGE WAS 15.8 FEET. 
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 20.5 FEET 
  TOMORROW MORNING.
* IMPACT...AT 22.0 FEET...MINOR FLOODING BEGINS. LOWLANDS IN 
  PLAINSVILLE...PLYMOUTH FLATS...THE CITY OF WILKES-BARRE IS 
  PROTECTED BY LEVEES TO 41 FEET.

$$

&&
             FLD  OBSERVED         FORECAST 7AM
LOCATION     STG  STG  DAY TIME    MON    TUE    WED
  WAVERLY/SA  11  10.7 SUN 10 AM   10.6    9.2    8.4
  WILKES-BAR  22  15.8 SUN 10 AM   20.5   15.9   13.0

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this river flood warning went out at Mar 13, 7:33 PM EST, 1 hour 16 minutes earlier.

Area forecast discussion, Mar 13, 7:33 PM EST, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
733 PM EST SAT MAR 13 2010

.SYNOPSIS...
AN INTENSE STORM NEAR THE MID-ATLANTIC COAST WILL BRING LOCALLY
HEAVY RAINFALL...AND SOME HIGHER ELEVATION SNOWFALL...TO THE
REGION TONIGHT. THIS SYSTEM WILL SLOWLY MOVE AWAY SUNDAY...WITH
DRIER MILDER WEATHER RETURNING FOR THE COMING WEEK.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
A FAIRLY INTENSE BAND OF RAINFALL IS ROTATING INTO NORTHEAST PA
AND THE CATSKILLS LATE THIS AFTERNOON...AS A STRONG UPPER-LEVEL
IMPULSE COMES NORTHWARD UP THE COAST. THE BEST FORCING WILL BE
ASSOCIATED WITH THIS FEATURE OVER OUR FORECAST AREA DURING THE
FIRST HALF OF TONIGHT. THUS...OUR MAIN CONCERN FOR FLASH FLOODING
WILL BE THIS EVENING. A DRY SLOT ALOFT IS EXPECTED TO COME
INTO NY/PA LATE TONIGHT...DECREASING PRECIPITATION INTENSITY FROM
SOUTH TO NORTH. THE MAIN STEM RIVERS WILL BE DISCUSSED IN THE
HYDRO SECTION.

AS FAR AS WINTER WEATHER GOES...BASED ON THE 18Z ALBANY
SOUNDING...WHICH ONLY SHOWS A SMALL WARM LAYER ALOFT...AND THE
LATEST GUIDANCE...IT APPEARS THAT ANY RAIN/FREEZING RAIN/SLEET MIX
ON THE HILLTOPS...WILL SWITCH OVER TO WET SNOW AFTER ABOUT 03Z IN THE
CATSKILLS...AND ACROSS THE ALLEGHENY PLATEAU IN WESTERN STEUBEN.
OUR ADVISORY STILL SEEMS JUSTIFIED IN
OTSEGO/DELAWARE/SULLIVAN...WHERE 3-5" OF WET SNOW IS EXPECTED OVER
THE HIGHER TERRAIN. PERHAPS 1-3" COULD OCCUR IN PORTIONS OF STEUBEN.

WE'VE ALSO ISSUED A WIND ADVISORY...AS 30-40 KT GUSTS HAVE BEEN
COMMON THIS AFTERNOON. AS THE SURFACE LOW TIGHTENS UP A LITTLE
FURTHER EARLY THIS EVENING...SO WILL THE PRESSURE GRADIENT...AND
PERHAPS SOME 45 KT GUSTS WILL OCCUR ON THE HILLTOPS. THE ADVISORY
GOES UNTIL 09Z...AS THE GRADIENT SHOULD BEGIN TO RELAX TOWARDS DAYBREAK.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/...
THE STACKED VORTEX WILL SLOWLY TRANSLATE EASTWARD SUNDAY AND SUN
NIGHT...WELL EAST OF LONG ISLAND/SOUTHERN NEW ENGLAND. WRAP-AROUND
MOISTURE FROM THIS SYSTEM WILL CONTINUE CLOUDY SKIES THIS
PERIOD...AND SOME LIGHT PRECIPITATION. MAINLY RAIN SHOULD OCCUR
DURING THE DAY SUN...WITH A RAIN/WET SNOW MIX AT NIGHT.

DEEP STORM SYSTEM OFF THE NEW JERSEY COAST WILL BE SLOW TO MOVE EAST
EARLY NEXT WEEK... WITH THE LATEST GFS FORECAST ACTUALLY SHOWING A
LITTLE RETROGRESSION BACK TO THE WEST THEN SOUTH ON MONDAY... WHILE
THE ECMWF SHOWS A SLIGHT SOUTHWARD JOG. THE RESULT WILL BE PLENTY OF
CLOUDS HANGING AROUND ON MONDAY... ALTHOUGH MOST OF THE
PRECIPITATION SHOULD REMAIN WELL TO THE EAST OF THE AREA. A FEW
LIGHT SHOWERS... SPRINKLES OR FLURRIES COULD STILL LINGER...
ESPECIALLY OVER THE POCONOS AND CATSKILLS. PERSISTENT CLOUDS WILL
HOLD TEMPERATURES MAINLY IN THE 40S.

THE SYSTEM FINALLY GETS KICKED OUT ON TUESDAY WITH DRYER AIR AND
CLEARING MOVING IN FROM THE NORTHWEST. TEMPERATURES ON TUESDAY
SHOULD REBOUND WELL INTO THE 50S WITH 850 MB TEMPERATURES FORECAST
ABOVE 0 AND SNOW COVER GONE FOR ALL BUT THE HIGHER ELEVATIONS IN THE
CATSKILLS.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
MEDIUM RANGE MODELS IN GOOD AGREEMENT THROUGH EXTENDED PERIOD.
FORECAST BASED ON 00Z/13 ECMWF AND GRADUAL MIX OF 12Z/12 ECENS MEAN
TOWARD THE END OF THE PERIOD. EXTENDED WILL CONTINUE TO BE DOMINATED
BY A LARGE AREA OF HIGH PRESSURE WHICH WILL COVER MUCH OF THE
EASTERN UNITED STATES. TEMPS WILL RUN SEVERAL DEGREES ABOVE NORMAL
WITH HIGHS AROUND 50 AND LOWS NEAR 30 WITH FURTHER MODERATION LATE
IN THE PERIOD. ON SATURDAY, SFC LOW PRES IN THE UPR GRT LAKES WILL
BRING A WRM FRONT IN THE VCNTY WITH JUST A SLIGHT CHC FOR SHOWERS
FRIDAY NIGHT/SATURDAY. OVERALL AN EXTENDED DRY PERIOD WITH PLENTY OF
SUNSHINE.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
LIGHT RAIN OCCASIONALLY MODERATE THIS EVENING WILL CONTINUE
THROUGH THE OVERNIGHT PERIOD. MVFR CIGS WILL PREVAIL OVERNIGHT
WITH IFR CIGS POSSIBLE AROUND DAYBREAK AT KITH/KBGM/KAVP. ON
SATURDAY, MVFR CIGS WILL CONTINUE WITH LIGHT DRIZZLE.

EASTERLY WINDS THROUGH THE TAF PERIOD AT 12-15 KNOTS WITH GUSTS
25-30 KNOTS.

.OUTLOOK...

SUNDAY NIGHT...MOSTLY MVFR WITH SCATTERED SHOWERS.

MON...IMPRVG TO VFR.

MON NGT/THU...VFR

&&

.HYDROLOGY...
FLOOD WATCH CONTINES THROUGH LATE SUN.

SEVERAL POINTS ALONG THE MAIN STEM SUSQUEHANNA REMAIN IN WARNING
STATUS (CONKLIN...WAVERLY...AND VESTAL)...AS WELL AS WALTON IN THE
UPPER DELAWARE. SNOWMELT CONTRIBUTION LOOKS SMALL FROM HERE ON
IN...BUT ADDITIONAL RAINFALL TONIGHT WILL BRING MORE RISES. THE
CHEMUNG...SUSQUEHANNA...AND UPPER DELAWARE BASINS WILL BE
MONITORED CLOSELY OVERNIGHT AND SUNDAY.

ADDITIONAL RAINFALL OF GENERALLY 1-2" EXPECTED IN THE UPPER
DELAWARE...WITH 0.5-1" IN THE CHEMUNG/UPPER SUSQUEHANNA BASINS.

MUCH OF THE HEAVIER RAINFALL SHOULD BE OVER BEFORE 12Z SUN.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH SUNDAY EVENING FOR PAZ038>040-043-044-047-
     048-072.
     WIND ADVISORY UNTIL 5 AM EDT SUNDAY FOR PAZ038>040-043-044-047-
     048-072.
NY...FLOOD WATCH THROUGH SUNDAY EVENING FOR NYZ022>025-044>046-
     055>057-062.
     WIND ADVISORY UNTIL 5 AM EDT SUNDAY FOR NYZ009-015>018-022>025-
     036-037-044>046-055>057-062.
     WINTER WEATHER ADVISORY UNTIL 1 PM EDT SUNDAY FOR NYZ046-057-
     062.

&&

SYNOPSIS...MLJ
NEAR TERM...MLJ
SHORT TERM...MLJ/MSE
LONG TERM...RRM
AVIATION...MSE/RRM
HYDROLOGY...
Hazardous weather outlook, Mar 13, 3:33 PM EST, 5 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
333 PM EST SAT MAR 13 2010

NYZ022>025-044-045-055-056-PAZ038>040-043-044-047-048-072-142045-
STEUBEN-SCHUYLER-CHEMUNG-TOMPKINS-CORTLAND-CHENANGO-TIOGA-BROOME-
BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-
SOUTHERN WAYNE-
333 PM EST SAT MAR 13 2010

...WIND ADVISORY IN EFFECT UNTIL 5 AM EDT SUNDAY...
...FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ009-015>018-036-037-142045-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-MADISON-
SOUTHERN ONEIDA-
333 PM EST SAT MAR 13 2010

...WIND ADVISORY IN EFFECT UNTIL 5 AM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ046-057-062-142045-
OTSEGO-DELAWARE-SULLIVAN-
333 PM EST SAT MAR 13 2010

...WIND ADVISORY IN EFFECT UNTIL 5 AM EDT SUNDAY...
...FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING...
...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 PM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
SOUTHEASTERN NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WIND ADVISORY.
   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME...BUT SPOTTERS ARE
ENCOURAGED TO FORWARD ANY SNOW OR ICE REPORTS TO THE NATIONAL
WEATHER SERVICE IN BINGHAMTON.

MJ

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 8:49 PM ESTRiver Flood WarningBGMWyoming6 hr

Nearby

River Flood Warnings in Pennsylvania, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.